Haar Wavelet Method for Solving Two-Dimensional Burgers’ Equation

Part of the Advances in Intelligent and Soft Computing book series (AINSC, volume 145)

Abstract

In the present paper, An novel and efficient combination of two-dimensional Haar wavelet functions for solving a two-dimensional Burger problem with the aid of tensorial products. The numerical results demonstrate that making use of Haar wavelets to solve two-dimensional Burgers equation could reach higher accuracy and calculate easily.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Hsiao, C.H.: Numerical solution of stiff differential equation via Haar wavelets. International Journal of Computer Mathematics 82(9), 1117–1123 (2005)MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Lepik, U.: Numerical solution of differential equation using Haar wavelets. Mathematics and Computers in Simulation 68(2), 127–143 (2005)MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    Lepik, U.: Haar wavelet method for nonlinear intergro-differential equations. Applied Mathematics and Computation 176(1), 324–333 (2006)MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Lepik, U.: Numerical solution of evolution equations by Haar wavelet method. Applied Mathematics and Computation 185(1), 695–704 (2007)MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    Lepik, U.: Application of the Haar wavelet transform to solving integral and differential equations. Proc. Estonian Acad. Sci. Phys. Math. 56(1), 28–46 (2007)MathSciNetMATHGoogle Scholar
  6. 6.
    Shi, Z., Deng, L.: Haar wavelet method for solving the convection-diffusion Equation. Mathematics Application 21(1), 98–104 (2008)MathSciNetMATHGoogle Scholar
  7. 7.
    Hariharan, G., Kannan, K., Sharma, K.P.: Haar Wavelet method for solving Fisher’s equation. Applied Mathematics and Computation 211(1), 284–292 (2009)MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    Huang, P., Abduwali, A.: The Modified Local Crank-Nicolson method for one and two-dimentional Burgers’equations. Computers and Mathematics with Applications 59, 2452–2463 (2010)MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag GmbH Berlin Heidelberg 2012

Authors and Affiliations

  1. 1.School of sciencesXi’an University of TechnologyXi’anChina

Personalised recommendations